# SDR SWAA2015092144091

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 39,352 hours, 29,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BIN EMER EXIT LIGHT COVER MISSING AT ROW 17.  INSTALLED COVER IAW SIP.
